Követés
Dmitry Shabanov
Dmitry Shabanov
E-mail megerősítve itt: phystech.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
The Erdős-Hajnal problem of hypergraph colouring, its generalizations, and related problems
AM Raigorodskii, DA Shabanov
Russian Mathematical Surveys 66 (5), 933, 2011
432011
Improved algorithms for colorings of simple hypergraphs and applications
J Kozik, D Shabanov
Journal of Combinatorial Theory, Series B 116, 312-332, 2016
322016
Colorings of hypergraphs with large number of colors
I Akolzin, D Shabanov
Discrete Mathematics 339 (12), 3020-3031, 2016
252016
On the weak chromatic number of random hypergraphs
A Semenov, D Shabanov
Discrete Applied Mathematics 276, 134-154, 2020
232020
Extremal problems for colourings of uniform hypergraphs
DA Shabanov
Izvestiya: Mathematics 71 (6), 1253, 2007
222007
Panchromatic 3-colorings of random hypergraphs
D Kravstov, N Krokhmal, D Shabanov
European Journal of Combinatorics 78, 28-43, 2019
182019
On one combinatorial problem of Erdös
DA Shabanov
Doklady Mathematics 69 (3), 359-362, 2004
182004
Colourings of uniform hypergraphs with large girth and applications
A Kupavskii, D Shabanov
Combinatorics, Probability and Computing 27 (2), 245-273, 2018
172018
On a generalization of Rubin's theorem
DA Shabanov
Journal of Graph Theory 67 (3), 226-234, 2011
172011
Equitable two-colorings of uniform hypergraphs
DA Shabanov
European Journal of Combinatorics 43, 185-203, 2015
162015
On the strong chromatic number of a random 3-uniform hypergraph
AE Balobanov, DA Shabanov
Discrete Mathematics 344 (3), 112231, 2021
152021
Random coloring method in the combinatorial problem of Erdős and Lovász
DA Shabanov
Random Structures & Algorithms 40 (2), 227-253, 2012
152012
On r-chromatic hypergraphs
DA Shabanov
Discrete mathematics 312 (2), 441-458, 2012
152012
Around Erdős–Lovász problem on colorings of non-uniform hypergraphs
DA Shabanov
Discrete Mathematics 338 (11), 1976-1981, 2015
142015
Equitable colorings of hypergraphs with few edges
MB Akhmejanova, DA Shabanov
Discrete Applied Mathematics 276, 2-12, 2020
132020
On the concentration of the chromatic number of a random hypergraph
DA Shabanov
Doklady Mathematics 96, 321-325, 2017
132017
The existence of panchromatic colourings for uniform hypergraphs
DA Shabanov
Sbornik: Mathematics 201 (4), 607, 2010
132010
Randomized algorithms for colourings of hypergraphs
DA Shabanov
Sbornik: Mathematics 199 (7), 1089, 2008
122008
Estimating the r-colorability threshold for a random hypergraph
DA Shabanov
Discrete Applied Mathematics 282, 168-183, 2020
112020
Two values of the chromatic number of a sparse random graph
S Kargaltsev, D Shabanov, T Shaikheeva
Acta Mathematica Universitatis Comenianae 88 (3), 849-854, 2019
112019
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20